Gauge natural prolongation of connections

Tom 95 / 2009

Miroslav Doupovec, W/lodzimierz M. Mikulski Annales Polonici Mathematici 95 (2009), 37-50 MSC: 58A05, 58A20. DOI: 10.4064/ap95-1-3

Streszczenie

The main result is the classification of all gauge bundle functors $H$ on the category ${\cal P}{\cal B}_m(G)$ which admit gauge natural operators transforming principal connections on $P\to M$ into general connections on $HP\to M$. We also describe all gauge natural operators of this type. Similar problems are solved for the prolongation of principal connections to $HP\to P$. A special attention is paid to linear connections.

Autorzy

  • Miroslav DoupovecDepartment of Mathematics
    Brno University of Technology
    FSI VUT Brno, Technická 2
    616 69 Brno, Czech Republic
    e-mail
  • W/lodzimierz M. MikulskiInstitute of Mathematics
    Jagiellonian University
    /Lojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek